MAUDE Adverse Event Report: ZIMMER BIOMET, INC. TIBIAL ARTICULAR SURFACE PROVISIONAL LEFT SIZES G, H +0 MM THICKNESS BOTTOM; PROSTHESIS, KNEE

ZIMMER BIOMET, INC. TIBIAL ARTICULAR SURFACE PROVISIONAL LEFT SIZES G, H +0 MM THICKNESS BOTTOM; PROSTHESIS, KNEE
Model Number N/A
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/17/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Product has been received by zimmer biomet and the investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that the instrument broke during a procedure.There were no consequences or impact to the patient.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
Visual examination of the returned product identified signs of repeated use.It was fractured on the anterior of the lateral side.The dhr was reviewed and no discrepancies relevant to the reported event were found.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
TIBIAL ARTICULAR SURFACE PROVISIONAL LEFT SIZES G, H +0 MM THICKNESS BOTTOM
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
MDR Report Key10373291
Report Number0001822565-2020-02843
Device Sequence Number2552655
Product Code JWH
UDI-Device Identifier00889024558014
UDI-Public(01)00889024558014(11)190708(10)64408390
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K181947
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,health profession
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/08/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number42589100700
Device Lot Number64408390
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/27/2020
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 07/20/2020
Supplement Date Received by Manufacturer02/08/2021
Initial Report FDA Received Date08/06/2020
Supplement Report FDA Received Date02/08/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1